MathSciNet Relay Station
MathSciNet bibliographic data
MR384501 (52 #5378) 02D99
Sambin, Giovanni Un'estensione del teorema di Löb. (Italian) Rend. Sem. Mat. Univ. Padova 52 (1974), 193–199 (1975).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement